Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 113, NWS Houston/Galveston, TX

September 29, 20115 counties in Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Sep 29, 2011, 4:38 PM CDT for 5 counties in Texas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2011, 4:38 PM CDT (21:38 UTC)
Expired
Sep 29, 2011, 5:30 PM CDT
In force
52 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Austin County, TX, Grimes County, TX, Harris County, TX, Waller County, TX, Washington County, TX

The radar

The Houston radar (KHGX), 131 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 9.6 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 744 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
744 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

119 
WUUS54 KHGX 292138
SVRHGX
TXC015-185-201-473-477-292230-
/O.NEW.KHGX.SV.W.0113.110929T2138Z-110929T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
438 PM CDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN AUSTIN COUNTY IN SOUTHEAST TEXAS...
  SOUTHERN GRIMES COUNTY IN SOUTHEAST TEXAS...
  NORTHWESTERN HARRIS COUNTY IN SOUTHEAST TEXAS...
  NORTHERN WALLER COUNTY IN SOUTHEAST TEXAS...
  EASTERN WASHINGTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 530 PM CDT

* AT 437 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 15 MILES NORTH OF PRAIRIE VIEW TO 12 MILES NORTH OF
  HEMPSTEAD...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF
  NAVASOTA TO 9 MILES SOUTH OF NAVASOTA...AND MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO WALLER AND BELLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 3034 9627 3036 9614 3034 9614 3036 9613
      3040 9584 3022 9583 2993 9592 2994 9635
TIME...MOT...LOC 2138Z 002DEG 20KT 3029 9594 3026 9612

$$
1 follow-up statement
516 
WWUS54 KHGX 292207
SVSHGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
507 PM CDT THU SEP 29 2011

TXC015-185-201-473-477-292230-
/O.CON.KHGX.SV.W.0113.000000T0000Z-110929T2230Z/
GRIMES TX-WASHINGTON TX-WALLER TX-HARRIS TX-AUSTIN TX-
507 PM CDT THU SEP 29 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT 
FOR AUSTIN...HARRIS...WALLER...WASHINGTON...AND GRIMES COUNTIES...

AT 505 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PRAIRIE VIEW TO 13 MILES SOUTHWEST OF WASHINGTON...OR
ALONG A LINE EXTENDING FROM PRAIRIE VIEW TO 6 MILES EAST OF
BRENHAM...MOVING SOUTH AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
HEMPSTEAD...PINE ISLAND...MONAVILLE...AND BELLVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

THIS STORM MAY PRODUCE LARGE DAMAGING HAIL...RESULTING IN EXTENSIVE
PROPERTY DAMAGE OR SERIOUS INJURY. AVOID WINDOWS AND TAKE COVER NOW!

&&

LAT...LON 3034 9627 3036 9614 3034 9614 3036 9613
      3040 9584 3022 9583 2993 9592 2994 9635
TIME...MOT...LOC 2207Z 010DEG 19KT 3007 9596 3016 9630

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 29, 3:42 PM CDT, 56 minutes earlier.

Area forecast discussion, Sep 29, 3:42 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
342 PM CDT THU SEP 29 2011

.DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS CNTL PARTS OF THE
CWA AND ARE ASSOCIATED WITH THE OUTFLOW BOUNDARY PRODUCED BY THIS
MORNINGS STORMS NEAR THE COAST. EXPECTING THESE STORMS TO CONTINUE
INTO THE EVENING HOURS UNTIL TEMPERATURES SUBSIDE. SEEING SOME
ELEVATED CORES ON RADAR SO CAN'T RULE OUT SOME ISOLATED DOWNBURSTS
AND/OR HAIL. MAY ALSO SEE SOME STORM/SEABREEZE COLLISIONS.
OTHERWISE...A COLD FRONT IS EXPECTED TO PUSH INTO THE NORTHERN
PORTIONS OF SOUTHEAST TEXAS LATE TONIGHT. THIS MAY PROVIDE ANOTHER
FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT ALONG AND TO THE
SOUTH OF THE BOUNDARY AS NAM12 & GFS DEPICT. HOWEVER...SUSPECT THE
ATMOS MAY BE WORKED OVER FROM THIS AFTN/EVNGS STORMS TO KEEP
OVERALL COVERAGE LESS THAN THE MODELS DEPICT. MOST AREAS SHOULD
SEE OFFSHORE WINDS BY MID MORNING BUT DRIER AIR WILL BE A BIT
SLOWER TO FILTER IN (COASTAL AREAS PROBABLY WON'T FEEL MUCH OF A
DIFFERENCE UNTIL LATE FRI AFTN OR EVENING).

VERY NICE WX EXPECTED INTO AT LEAST THE MIDDLE PART OF NEXT WEEK.
HIGH PRES WILL GENERALLY BE CENTERED ACROSS THE SOUTHEASTERN
UNITED STATES BUT E/NE WINDS SHOULD KEEP THE GULF SHUT OFF AND
DRY AIR IN PLACE. ONSHORE WINDS SHOULD RESUME DURING THE SECOND
HALF OF NEXT WEEK...ALLOWING A GRADUAL RETURN OF CLOUDS/MOISTURE
AND WARMER TEMPS. 47

&&

.MARINE...
ANOTHER CHANCE FOR THUNDERSTORMS TONIGHT. EXPECTING A FRONT TO MOVE
OFF THE COAST FRIDAY MORNING. WINDS UP TO CAUTION CRITERIA ARE
POSSIBLE BY FRIDAY EVENING AND ADVISORY CONDITIONS MAY DEVELOP
OVERNIGHT FRIDAY AND SATURDAY MORNING. AM EXPECTING THE WINDS TO
GRADUALLY DIMINISH OVER THE WEEKEND.  40

&&

.FIRE...
ELEVATED FIRE WEATHER CONDITIONS WILL DEVELOP BEHIND A COLD FRONT
THAT WILL MOVE THROUGH THE AREA TONIGHT AND EARLY FRIDAY. ALTHOUGH
THE MINIMUM RELATIVE HUMIDITY VALUES WILL DROP BELOW 30 PERCENT FOR
MOST AREAS AWAY FROM THE COAST...THE WIND SPEEDS WILL LIKELY AVERAGE
BELOW 15 MPH. HOWEVER...THERE MAY BE PERIOD OF A FEW HOURS WORTH OF
15 TO 20 MPH WIND SPEEDS FOLLOWING THE FRONT LATE FRIDAY MORNING
INTO THE AFTERNOON.  40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      69  89  58  85  56 /  50  10   0   0   0
HOUSTON (IAH)              73  90  58  85  55 /  40  20   0   0   0
GALVESTON (GLS)            77  88  68  83  68 /  30  20  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&
Hazardous weather outlook, Sep 29, 3:15 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
315 PM CDT THU SEP 29 2011

TXZ163-164-176>179-195>200-210>214-226-227-235>238-302015-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
315 PM CDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG AN OLD OUTFLOW
BOUNDARY DRAPED ACROSS THE AREA. THESE STORMS WILL LIKELY CONTINUE
THROUGH THE EVENING HOURS UNTIL TEMPERATURES SUBSIDE. SOME OF THE
STORMS COULD BRIEFLY BECOME SEVERE...WITH DAMAGING WINDS AND HAIL
THE PRIMARY THREAT. A FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO
THE NORTHERN HALF OF SOUTHEAST TEXAS LATE TONIGHT AND COULD
PROVIDE ANOTHER FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
ALONG AND TO THE SOUTH OF THE BOUNDARY. HOWEVER...CHANCES OF
SEVERE STORMS ARE FAIRLY LOW WITH THE FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON OR EVENING.

In the hours before

Special weather statement, Sep 29, 2:35 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
235 PM CDT THU SEP 29 2011

TXZ210-211-292015-
AUSTIN-COLORADO-
235 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEASTERN FAYETTE
COUNTY TO WEST CENTRAL AUSTIN COUNTY...MOVING SOUTHEAST AT 10 MPH.

WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...
AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...SHELBY...NEW ULM...
INDUSTRY AND FRELSBURG.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2996 9658 3002 9662 3004 9662 2994 9638
      2962 9623 2980 9673
TIME...MOT...LOC 1935Z 334DEG 10KT 3001 9669 2992 9648
Special weather statement, Sep 29, 2:57 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
257 PM CDT THU SEP 29 2011

TXZ178-292100-
SAN JACINTO-
257 PM CDT THU SEP 29 2011

...STRONG STORM IN SAN JACINTO COUNTY...

AT 248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF COLDSPRING...MOVING
SOUTHEAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...COLDSPRING.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3034 9521 3039 9525 3040 9530 3068 9533
      3071 9517 3071 9512 3067 9512 3067 9509
      3059 9503 3058 9503 3058 9502 3047 9493
TIME...MOT...LOC 1956Z 331DEG 12KT 3061 9520
Special weather statement, Sep 29, 3:31 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
331 PM CDT THU SEP 29 2011

TXZ213-292130-
HARRIS-
331 PM CDT THU SEP 29 2011

...STRONG STORM IN WEST HOUSTON...

AT 324 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN JERSEY VILLAGE AND
KATY...MOVING SOUTH AT 10 MPH. MARBLE SIZE HAIL WAS REPORTED IN THE
BEAR CREEK AREA.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
ARE POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...MEMORIAL...ADDICKS...
WEST UNIVERSITY PLACE...SPRING VALLEY...PINEY POINT VILLAGE...JERSEY
VILLAGE...HUNTERS CREEK VILLAGE...HILSHIRE VILLAGE...BUNKER HILL
VILLAGE AND BELLAIRE.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 2958 9540 2962 9549 2960 9548 2958 9550
      2963 9550 2967 9561 2975 9575 2986 9579
      2996 9552 2963 9539 2960 9538
TIME...MOT...LOC 2030Z 348DEG 10KT 2985 9560
Special weather statement, Sep 29, 3:34 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
334 PM CDT THU SEP 29 2011

TXZ210-292130-
COLORADO-
334 PM CDT THU SEP 29 2011

...SIGNIFICANT WEATHER ADVISORY...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
COLUMBUS TO 8 MILES WEST OF COLUMBUS TO 13 MILES WEST OF COLUMBUS...
MOVING SOUTH AT 20 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WINDS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...SHERIDAN...ROCK
ISLAND...NADA...GARWOOD...EAGLE LAKE...AND COLUMBUS.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE
OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 2982 9672 2981 9668 2986 9646 2982 9642
      2982 9636 2978 9632 2956 9626 2951 9632
      2940 9636 2934 9647 2931 9661 2936 9659
      2956 9678 2958 9685 2964 9688
TIME...MOT...LOC 2034Z 355DEG 17KT 2976 9648 2972 9667
          2974 9676
Special weather statement, Sep 29, 3:47 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 PM CDT THU SEP 29 2011

TXZ199-292145-
MONTGOMERY-
347 PM CDT THU SEP 29 2011

...STRONG STORMS IN MONTGOMERY COUNTY...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF STRONG THUNDERSTORMS ACROSS WESTERN MONTGOMERY
COUNTY...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS GREATER THAN 40 MPH...
ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...LAKE CONROE DAM...
DOBBIN...PINEHURST AND MONTGOMERY.

GUSTY WINDS MAY CAUSE UNSECURED SMALL OBJECTS SUCH AS TRASH CANS TO
BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE OR NON-CONVERTIBLE
AUTOMOBILE UNTIL THIS STORM HAS PASSED.

LAT...LON 3046 9548 3029 9548 3020 9547 3012 9580
      3051 9579 3054 9567 3051 9557
TIME...MOT...LOC 2047Z 342DEG 9KT 3044 9565

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 5:13 AM CDTSevere Thunderstorm WarningHGXChambers, Galveston47 min
Sep 29, 5:15 AM CDTSpecial Marine WarningHGX60 min
Sep 29, 5:28 AM CDTSpecial Marine WarningHGX2 hr
Sep 29, 6:08 AM CDTSpecial Marine WarningHGX97 min
Sep 29, 7:34 AM CDTSpecial Marine WarningHGX116 min
Sep 29, 2:35 PM CDTSpecial Weather StatementHGXAustin40 min
Sep 29, 2:53 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado37 min
Sep 29, 2:57 PM CDTSpecial Weather StatementHGXSan Jacinto63 min
Sep 29, 3:25 PM CDTSevere Thunderstorm WarningHGXMontgomery, San Jacinto65 min
Sep 29, 3:31 PM CDTSpecial Weather StatementHGXHarris59 min
Sep 29, 3:34 PM CDTSpecial Weather StatementHGXColorado56 min
Sep 29, 3:47 PM CDTSpecial Weather StatementHGXMontgomery58 min
Sep 29, 3:53 PM CDTSevere Thunderstorm WarningHGXLiberty52 min
Sep 29, 3:56 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris49 min
Sep 29, 4:11 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery49 min
Sep 29, 4:23 PM CDTSevere Thunderstorm WarningHGXHarris, Montgomery, Waller37 min
Sep 29, 4:32 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris28 min
Sep 29, 4:41 PM CDTSevere Thunderstorm WarningHGXChambers, Harris, Liberty49 min
Sep 29, 4:42 PM CDTSpecial Marine WarningHGX93 min
Sep 29, 5:00 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris45 min
Sep 29, 5:03 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Montgomery, Waller42 min
Sep 29, 5:28 PM CDTSevere Thunderstorm WarningHGXChambers, Galveston, Harris, Liberty27 min
Sep 29, 5:34 PM CDTSpecial Weather StatementHGXAustin41 min
Sep 29, 5:41 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Harris, Waller, Wharton40 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.